Doctor insights on:
Lots to know: Usual GI upset, possible rash, but the ones you need to know about are the rare idisyncratic reaction you can get that may cause liver failure or bone marrow suppression. There are rare occurrances and as long as you stop med. Immediately if symptoms occur, you are safe. Discontinue med if you develop yellow eyes or unexplained fever and call your doc. It may be unrelated but you will be safer. ...Read more
It's negligible: Alcohol interferes just a bit with platelet function but it's minor. If you haven't done grisly damage to your liver, your clotting factors will function normally. Wishing you the best -- hoping you can deal with the terrible challenges facing you. Be strong, have faith in the power of goodness, and work hard to recover and find real happiness. ...Read more
No interaction: There is no interactionGet a more detailed answer ›
Eliquis: There should be no meaningful changeGet a more detailed answer ›
Yes: Many hbp meds cause sedation. It would be most unusual for them to make someone feel apprehensive. But for any given individual, most anything is possible, even though rare. ...Read more
Acth stim test. Results of rise of cortisol and 17-0hp normal. What causes moderate elevation of androstenedione, slight elevation testosterone?
Not necessarily: Acute pancreatitis could be associated with decreased kidney function (termed acute kidney injury or aki). However, the severity of pancreatitis is the main prognostic factor for aki with severe pancreatitis being more likely than mild one to have associated aki. That being said, there are other factors that can make mild pancreatitis patients develop aki like dehydration or certain medications. ...Read more